# SDR SWIA2020040649961

- Difficulty date: March 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REO; REPAIR FOR OVERSIZED SPRNG PIN HOLE ON PAX DOOR PIANO HINGE (DOOR SIDE)   (C-CHECK) RO 4/3/2020   COMPLIED WITH REO; REPAIR FOR OVERSIZED SPRING PIN HOLE ON PAX DOOR PIANO HINGE.  COMPLIED WITH TASK CARD
